# SDR 9903649154

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RIGHT SLANT PRESSURE PANEL ABOVE MAIN LANDING GEAR WHEEL WELL CORRODED FS 623, WL -55.  REPAIRED PER EA 91-169010.
